# SDR FDEA201210053568

- Difficulty date: October 5, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 10,601 hours, 1,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD CEILING EMERGENCY LIGHT INOPERATIVE.  LAMPED IAW MM 33-50-00-003,  ACFT OK FOR SERVICE.
